# SDR CAL960532

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15774
- Make and model: Boeing 727227
- Aircraft serial: 21242
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 422
- Part time: 53,819 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION BEYOND LIMITS AT BS 422A STRINGER 26R.  REMOVED CORRODED STRINGER IAW SRM 53-10-3, FABRICATED NEW PART PER IAW B727 SRM 53-10-3 ALODINED AND PRIMED PART PER IAW B727 SRM 51-10-6, INSTALLED PART PER SRM 53-10-3.  (M)
